MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CLAVE¿ NEUTRAL CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CLAVE¿ NEUTRAL CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 011-C3300
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
The event involved a clave¿ neutral connector where the customer reported that some units, not all from the same box, developed cracks when connected to the syringe.No medications were administered during the use of the products, and the products were neither reprocessed nor re-sterilized prior to use.The event occurred during patient use, when the syringe was inserted in the connector; there was no harm reported as a consequence of this event.
 
Additional Manufacturer Narrative
The customer returned a couple of photos for evaluation which showed a crack on the blue body, when a syringe is connected, the item and lot information were shown.No additional damage or anomalies are observed.Two (2) used.List #011-c3300, clave¿ neutral connector and two (2) new.List #unknown, 5ml and 2ml syringes were returned for evaluation.As received an unknown residual, a visible crack and crazing marks around the claves were confirmed.The returned claves were tested as procedure and no leak was confirmed.The male luer taper of the returned syringes met the product specification.Complaints of cracks can be confirmed.The probable cause is due to environmental stress during use.The lot history was reviewed and no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
CLAVE¿ NEUTRAL CONNECTOR
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21677987
Report Number9617594-2025-00541
Device Sequence Number8311491
Product Code FPA
UDI-Device Identifier00840619001421
UDI-Public(01)00840619001421(17)271001(10)10986033
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K970855
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number011-C3300
Device Lot Number10986033
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/03/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2025
Initial Report FDA Received Date03/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2 BRAUN OMNIFIXSYRINGES
Patient SexUnknown